# SDR AALA202508279305

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 44,417 hours, 18,976 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Empty
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 351A10001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: APU FAILED IN FLIGHT COULD NOT PROVIDED ENOUGH ELECTRICAL POWER WITH AN ENGINE GENERATOR ALREADY ON MEL. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA.PARTIAL WORK ACCOMPLISHED BITE CHECK OF THE ECU FOUND MESAGE 49-91007 APU NO OIL PRESSURE. PER TSI 0122776 REQUIRE APU CHANGE. REMOVED AND REPLACED APU, PER JOB CARD 08L30049001.
